# SDR HEEA0013197

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 205040231009
- Condition: Corroded
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PILOT DIA'S AND CORROSION ON UPPER AND LOWER FLANGES.
